# SDR VNAA20250116068

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: SH670390543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FS 629 STGR 19L -27 ON WING-TO-FUSELAGE FAIRING SUPPORT STRUCTURE FLANGES FWD AND AFT HAVE MULTIPLE AREAS OF CORROSION AROUND THE FASTENER HOLES CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE SPLICE JOINT PLATE P/N SH670-39054-3 WITH SOLID RIVETS IAW CRJ-700 SRM 51-42-06-001-001-A01.
